# SDR SIMA200812107

- Difficulty date: April 16, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N329AE
- Make and model: Saab 340B
- Aircraft serial: 340B329
- Aircraft time: 25,173 hours, 29,997 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799381
- Condition: Corroded
- Location: Fs 297-314
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HMBV INSPECTION, THE SEAT TRACK AT BL 0.0 WAS FOUND TO BE CORRODED BETWEEN FS 297 TO FS 314.  REMOVED 31 OF SEAT 31 OF SEAT TRACK FROM FS 297 TO FS 328.  POSITIONED SPLICE SECTION P/N 7253799-381 AND U-BEAM REPAIR PIECE.  TREATED AND INSTALLED IAW SAAB SRM (72LKS 3079 REV 50) CHAPTER 53-70-60.  AIRCRAFT RETURNED TO SERVICE.
